Publications (47) Publications in which a researcher has participated

2024

  1. A Simple Mathematical Model to Steering Oceanic Debris to a Targeted Region

    Communications in Computer and Information Science

  2. A Study on k-Generalized ψ-Hilfer Derivative Operator

    Vietnam Journal of Mathematics, Vol. 52, Núm. 1, pp. 25-43

  3. A connection-based analysis of networks using the position value: a computational approach

    Expert Systems with Applications, Vol. 251

  4. A consistent test of equality of distributions for Hilbert-valued random elements

    Journal of Multivariate Analysis, Vol. 202

  5. A reliable data-based smoothing parameter selection method for circular kernel estimation

    Statistics and Computing, Vol. 34, Núm. 2

  6. A study of nonlinear fractional-order biochemical reaction model and numerical simulations

    Nonlinear Analysis: Modelling and Control, Vol. 29, Núm. 3, pp. 588-605

  7. A test for comparing conditional ROC curves with multidimensional covariates

    Journal of Applied Statistics, Vol. 51, Núm. 1, pp. 87-113

  8. AN ANISOTROPIC TEMPERED FRACTIONAL p-LAPLACIAN MODEL INVOLVING LOGARITHMIC NONLINEARITY

    Evolution Equations and Control Theory, Vol. 13, Núm. 1, pp. 1-11

  9. Asymptotic behavior of traveling wavefronts for nonlinear reaction–diffusion equations with relativistic-type diffusions

    Journal of Applied Mathematics and Computing

  10. Author Correction: Reassessment of fluctuating dental asymmetry in Down syndrome (Scientific Reports, (2017), 7, 1, (16679), 10.1038/s41598-017-16798-0)

    Scientific Reports

  11. Boundary value problems for nonlinear second-order functional differential equations with piecewise constant arguments

    Mathematical Methods in the Applied Sciences

  12. Characterization of the spectra of the Hill’s equation coupled to different boundary value conditions and application to nonlinear boundary problems

    Filomat, Vol. 38, Núm. 1, pp. 195-215

  13. Classification of galician surnames with web scraping

    Aplicações em R : encurtando distâncias nas ciências (Faculdade de Zootecnia e Engenharia de Alimentos da Universidade de São Paulo), pp. 223-238

  14. Compactness Criteria for Stieltjes Function Spaces and Applications

    Results in Mathematics, Vol. 79, Núm. 3

  15. Controllability of ψ-Hilfer fractional differential equations with infinite delay via measure of noncompactness

    Nonlinear Analysis: Modelling and Control, Vol. 29, Núm. 2, pp. 379-399

  16. Corrigendum to “New trends on mathematical modeling and simulation of biological systems” [Chaos Solit. Fractals 172 (2023) 113568] (Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena (2023) 172, (S0960077923004691), (10.1016/j.chaos.2023.113568))

    Chaos, Solitons and Fractals

  17. Cost allocation problems on highways with grouped users

    European Journal of Operational Research, Vol. 316, Núm. 2, pp. 667-679

  18. Dirichlet systems with discrete relativistic operator

    Bulletin of the London Mathematical Society, Vol. 56, Núm. 3, pp. 1149-1168

  19. Effect of Dentin Irrigants on Push-Out Bond Strength in Resin Cementation Protocols for Fiber Posts in Endodontically Treated Teeth: An In Vitro Study

    Materials, Vol. 17, Núm. 6

  20. Existence and Multiplicity of Solutions for Fractional ()-Kirchhoff-Type Equation

    Qualitative theory of dynamical systems, Vol. 23, Núm. 1